# SDR IPXA2022092042019

- Difficulty date: August 5, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 127,250 hours, 21,481 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 65B1575321
- Condition: Debonded
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT - FOUND MAIN DECK FLOOR PANEL 241AG DISBOND, STA 1220 - 1264, LBL 97 - 117 (REPAIR) REVIEWED
